# SDR 2010F00140

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53573203210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE, LT WING PRESSURE DECK RE-ENFORCEMENT ANGLE AT STRINGER 4L IS CRACKED AFT OF FRAME 27. NOTE AC N807FX IS RESERVED REGISTRATION, AC FORMERLY N673AS.
